# SDR SWAA2020071495522

- Difficulty date: June 24, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB BS727 TO BS827 LBL21 WL158.  REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB BS727-827 LBL21 WL158 IAW SRM 51-10-02.  MAX MATERIAL REMOVED IN AREA 2.0' X 1.0' X 0.01' DEPTH FROM ORIGINAL THICKNESS 0.040' OR 25% MATERIAL REMOVED; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2.  FABRICATED NEW FLOOR TO SIDEWALL SUPPORT FROM BS 727 - BS 847 LBL21 USING BAC 1496-377 707ST62 LOT 1419996-1 IAW SRM 53-00-53-2R-6 REPAIR 6 AND IAW DWG 146A7502.  INSTALLED NEW FLOOR TO SIDEWALL SUPPORT FROM BS 727- 847 LBL21 IAW SRM 53-00-53-2R-6 AND IAW DWG 146A7500.
